# SDR YENA2022120901238

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 5,500 hours, 1,061 cycles
- Engine: Iae PW1133GAJM
- Engine time: 5,500 hours, 1,061 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 5315125
- Part serial: 3CAAD00423
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,500 hours, 1,061 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1926, LGW-BOS. (ETOPS) 'ENG IGN A FAULT DURING START; REMOVED AND REPLACED # 1 ENG IGNITION EXCITER BOX IAW EMM 74-11-01. OPS CHECK GOOD .'
